# SDR AALA202507298866

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 43,810 hours, 18,568 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPERATE, STICKING ON BOTTOM SCUFFPLATE. ADJUSTED LAVATORY-A DOOR HINGE. PER CMM 25-46-96. OPERATIONAL CHECK GOOD.
